Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Sinus related headaches, cheeks get red, dry blood in nostral, allergic. Remedy?

Yes, Hi...I experience sinus related headaches just about everyday. My face (cheeks) get real red/hot and I always have dry blood in my one nostral. I know I have allergies, I have been tested. I'm alergic to pollen, dust mites and ragweed. I feel that the only way that my headache ever reals goes away is if I sleep with a very cold ice pack on my face all night. Do you have any idea what I can do to alleviate this feeling? Nothing really over the counter works for me I take Benadryl every day and Zyrtec also Allegra. I also have problems with blowing my nose because my right side nostril always has a dry crusty blood. thank you
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
Hi Freind ..
Welcome to Health Care Magic..

It seems you are likely to suffer from sinusoidal headache and allergic rhinitis .
I would suggest you to continue with, an antihistamine medication like loratidine (Claritin) or cetirizine (Zyrtec) might be useful.
Inhaled nasal steroid sprays like fluticasone (Flonase) and mometasone (Nasonex) are also very effective.
stop taking steroids if it worsens condition..

The main cause of dried and crusted blood is due to dry wind or excessive blowing of air through nostril.
I would suggest you to humidify the air where you sleep with a standard humidifier, as dry night time air can sometimes contribute to drying out of the nasal passages and worsening of this problem.
Use a nasal saline spray or drops to prevent dryness of nostril as turbinates are inflammed that causes dryness.
Use NSAIDS to reduce inflamation and headaches.
Finally, avoid picking your nose, excessive blowing, or other manipulation of the nasal passages.

Hope this information helps you.
Take Care.
Answered: Fri, 11 Oct 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor